Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

H-2 and H-infinity filter design for polytopic continuous-time Markov jump linear systems with uncertain transition rates

Texto completo
Autor(es):
Morais, Cecilia F. [1] ; Braga, Marcio F. [1] ; Lacerda, Marcio J. [1] ; Oliveira, Ricardo C. L. F. [1] ; Peres, Pedro L. D. [1]
Número total de Autores: 5
Afiliação do(s) autor(es):
[1] Univ Estadual Campinas, UNICAMP, Sch Elect & Comp Engn, BR-13083852 Campinas, SP - Brazil
Número total de Afiliações: 1
Tipo de documento: Artigo Científico
Fonte: INTERNATIONAL JOURNAL OF ADAPTIVE CONTROL AND SIGNAL PROCESSING; v. 29, n. 10, p. 1207-1223, OCT 2015.
Citações Web of Science: 10
Resumo

This paper addresses the problems of H-2 and H-infinity full-order filter design for continuous-time Markov jump linear systems subject to uncertainties. Different from the available methods in the literature, the main novelty of the proposed approach is the possibility of computing bounds to the H-2 and H-infinity norms of the augmented system composed by the uncertain Markov jump linear system plus the robust filter through Lyapunov matrices depending polynomially on the uncertainties affecting independently the matrices of each operation mode and the transition rate matrix. By means of a suitable representation of the uncertainties, the proposed filter design conditions are expressed in terms of linear matrix inequality relaxations associated with searches on scalar parameters. As an additional flexibility, the conditions can be used to synthesize filters with partial, complete, or null Markov mode availability. Numerical experiments illustrate that the proposed approach is more general and can be less conservative than the available methods. Copyright (C) 2014 John Wiley \& Sons, Ltd. (AU)

Processo FAPESP: 14/03669-1 - Filtragem de sistemas lineares sujeitos a saltos Markovianos e algumas classes de sistemas não lineares
Beneficiário:Márcio Júnior Lacerda
Linha de fomento: Bolsas no Brasil - Pós-Doutorado
Processo FAPESP: 11/08312-6 - Discretização e Controle por Rede de Sistemas Politópicos com Taxa de Amostragem Incerta e Atraso
Beneficiário:Marcio Feliciano Braga
Linha de fomento: Bolsas no Brasil - Doutorado